# SDR AXS2006F00001

- Difficulty date: June 15, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N865FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0188
- Engine: Pwa PT6A114A
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: 7270530
- Condition: Faulty
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

10 MINUTES AFTER DEPARTURE, THE PILOT NOTICED A SMELL OF SMOKE.  ONE MINUTE LATER THE PILOT SAW A PUFF OF SMOKE FROM THE CB PANEL AND REPORTED IT TO ATC.  THE PILOT DIVERTED BACK AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL WAS DISPATCHED TO THE AIRCRAFT AND DETERMINED THE ORIGIN OF THE SMOKE TO BE A FAULTY AVIONICS MASTER SWITCH.  THE SWITCH WAS REPLACED AND TESTED WITH NO OTHER DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
